MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO LEFT IBO BLADE (10.0 X 0.38MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO LEFT IBO BLADE (10.0 X 0.38MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Model Number 5100037902
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that the blade broke at the distal end during a procedure.No further information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6; the blade reported involved in this event was not returned for evaluation.However, photographic evidence was provided of a broken blade where the reported event of blade breakage was confirmed.Without the blade, the root cause cannot be determined.Device not available for return.

Brand Name
LEFT IBO BLADE (10.0 X 0.38MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9606736
Report Number0001811755-2020-00098
Device Sequence Number2721047
Product Code GFA
UDI-Device Identifier04546540466822
UDI-Public04546540466822
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2023
Device Model Number5100037902
Device Catalogue Number5100037902
Device Lot Number18213017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/27/2019
Supplement Date Received by Manufacturer02/14/2020
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date02/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1